CureZone   Log On   Join
Re: Mirena IUD
 
Toogie Views: 53,521
Published: 14 years ago
 
This is a reply to # 70,282

Re: Mirena IUD


I am having the same problem, I am already a "big girl" I was weighing 274 when I got Mirena and now I am close to 300. I have been trying to lose weight and cant. I feel unattractive and even as a big girl I was confident. Not to mention the Acne I did not even have Acne as a teen, and my Acne hurts. I thought it was just the hormones. I have had Mirena since November 2004. These side effects arent even mentioned. I could have stayed on the pill
 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.145 sec, (1)